# SDR USAA2010012990221

- Difficulty date: December 16, 2009
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 52,142 hours, 21,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N2000347
- Part serial: 000638
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - DELAMINATION ON RIGHT WING INBOARD MAIN FLAP TRAILING EDGE AT OUTBOARD END.  REPAIRED RIGHT WING INBOARD MAIN FLAP TRAILING EDGE AT OUTBOARD END IAW B757 SRM 57-53-01 & 51-70-10.
